It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 06-05-2012, 12:08 AM   #1
Newbie
(female)
 
katie j j p's Avatar
 
Join Date: Jun 2012
Location: Caldwell idaho canyon county
Posts: 2
katie j j p HB User
Question norco problem and with drawlsjus

I am 30 years old with uterus problems getting a hysterectomy. In a Month I have been on vicodin 5 for 4 or five months everyday my tolerance is very high for the last two or three months I take anywhere to 8 to 10 a day just to dull the pain. I run out early. I don't crave them or want to be on them but when. I am out I get diarrhea and cramps and always tired and can't sleep I get hot and cold and very Moody I am waiting for this surgery to get done so I don't hurt anymore and take them I want to tell the doctor what is going on but I am scared of him cutting me off and I can't deal with this pain but I don't want to be addicted. Will someone please help what should I do and what will my doctor do if I tell him

 
Sponsors Lightbulb
   
Old 06-05-2012, 04:17 AM   #2
Member
(male)
 
Join Date: Apr 2012
Location: nashville tn.
Posts: 89
bolter HB Userbolter HB Userbolter HB Userbolter HB Userbolter HB Userbolter HB Userbolter HB User
Re: norco problem and with drawlsjus

Hi, Those are withdrawall symptoms your describing. I think you should tell dr. that the pain meds aren,t working and your very concerned because your running out before you should be. I wouldn,t think he,d just cut you off. He would probably see that your body has come addicted to the pills and either start you on a taper or switch you to a different med. I,m not a doctor and what I,m writing is just an opinion. Maybe another member that knows more than me could weigh in on this.

 
Old 06-05-2012, 05:43 AM   #3
Facilitator
(male)
 
Phoenix's Avatar
 
Join Date: Nov 2006
Posts: 3,896
Blog Entries: 33
Phoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB User
Re: norco problem and with drawlsjus

Quote:
Originally Posted by katie j j p View Post
I have been on vicodin 5 for 4 or five months everyday my tolerance is very high for the last two or three months I take anywhere to 8 to 10 a day just to dull the pain. I run out early. I don't crave them or want to be on them but when. I am out I get diarrhea and cramps and always tired and can't sleep I get hot and cold and very Moody I am waiting for this surgery to get done so I don't hurt anymore and take them I want to tell the doctor what is going on but I am scared of him cutting me off and I can't deal with this pain but I don't want to be addicted. Will someone please help what should I do and what will my doctor do if I tell him
Hello katie j j p

Please realize that your body has become addicted to the vicodin. It's not your fault;it's just the nature of painkillers in general.Take them long enough and the body will build up a certain tolerance towards the medication.
I would explain to the prescribing physician that you've been taking more tablets than originally prescribed because they've become less effective at the prescribed dosage.

There are plenty of pain meds out there and some which are deemed non-habit forming.Discussing this with your physician will hopefully be an indicator that you want these meds for legitimate reasons.

Respectfully
Phoenix
__________________
When in doubt, post it out.

 
Old 06-05-2012, 12:16 PM   #4
Inactive
(female)
 
Join Date: Mar 2008
Posts: 5,065
katlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB User
Re: norco problem and with drawlsjus

Hi,

There are 2 very important reasons you need to talk to your Dr. about this.

1. As the other posters have said, you are having withdrawals when you run out of your meds too soon. There are other meds your Dr. can give you so that your not having to eat Vic's all day.

2. The other more pressing concern is that if you do not talk to your Dr. about this, after your surgery they are not going to be able to control your pain, and as one who has been a Chronic Pain patient for 26 years, on narcotics daily for 15 years and has had 30 plus surgeries in the last 15 years, you DO NOT want to be in a Situation where your pain is not controlled post op, that is pure hell. Your Dr. needs to be aware of the amount of pain meds you require and your high tolerance issues so that they can plan your post op pain control accordingly. One of my many surgeries was a hysterectomy, and you really, really want to have adequate pain control afterwards.

Take care,

Kat

 
Old 06-06-2012, 10:52 PM   #5
Newbie
(female)
 
katie j j p's Avatar
 
Join Date: Jun 2012
Location: Caldwell idaho canyon county
Posts: 2
katie j j p HB User
Re: norco problem and with drawlsjus

Thank u every one for the support I talked to my doctor he is gonna taper me off after my surgery which is on the 27

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
What should I do with Norco tomsocal2000 Addiction & Recovery 7 03-18-2011 06:59 AM
Possible Norco addiction NewCase Addiction & Recovery 6 11-23-2010 12:29 AM
Cold turkey off norco triathlon Addiction & Recovery 4 10-02-2009 11:00 PM
addicted to norco bigtorquehemi Addiction & Recovery 5 01-18-2009 03:15 PM
Help !!! Little brother is on Norco and OC's help4family4 Family & Friends of Addicts and Alcoholics 7 07-11-2006 02:01 PM
3 Weeks Later -norco Still Leaving System? shelley2977 Addiction & Recovery 10 03-02-2006 03:22 AM
Severe Leg Cramps -need Help-norco shelley2977 Addiction & Recovery 7 02-13-2006 09:42 AM
Been On Norco For 2 Years-need Off shelley2977 Addiction & Recovery 21 02-12-2006 01:08 PM
Norco bluejulie5 Addiction & Recovery 2 01-21-2004 09:45 PM
Need Support getting off Norco, please! celesteloveage Addiction & Recovery 2 12-28-2002 10:49 PM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:25 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!